# SDR AALA20030972

- Difficulty date: September 5, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: W20168
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

IAH - FLT 927 - FIRE WARNING TEST FAILED.  CAPTAINS FIRE WARNING BELL CUTOUT SWITCH WAS INOPERATIVE.  REPLACED CAPTAINS FIRE WARNING SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
